# SDR CA190426024

- Difficulty date: April 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 54,498 hours
- System (JASC): 2761 · Drag Control Actuator
- Part: Servo
- Part number: 31077111
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE AT FL360 CREW GOT GREEN LOW HYDRAULIC PRESSURE ON ECAM AND THEN HYDRAULIC GREEN NUMBER 1 ENGINE LOW PRESSURE. THE CREW TURNED OFF THE ENGINE DRIVEN PUMP AND PTU AND DECLARED A PAN PAN WITH ATC.  RESOLUTION  TROUBLESHOOTING C/O. FOUND RH NO.5 SPOILER SERVO CONTROL TO BE LEAKING. REPLACED RH NO.5 SPOILER SERVO CONTROL 31CE10 I.A.W AMM 27-64-51-000-004-A & 27-64-51-400-004-A. OPS & LEAK CHK C/O NO FAULT FOUND. SYSTEM CHECKED SERVICEABLE. (TC# 20190426024)
